Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Arithmetic subgroups of algebraic groups


Authors: Armand Borel and Harish-Chandra
Journal: Bull. Amer. Math. Soc. 67 (1961), 579-583
DOI: https://doi.org/10.1090/S0002-9904-1961-10699-X
MathSciNet review: 0141670
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Groupes linéaires algébriques, Ann. of Math. vol. 64(1956) pp. 20-80. MR 93006
  • 2. C. Hermite, Oeuvres complètes, Vol. 1, Paris, Gauthier-Villars, 1905.
  • 3. Y. Matsushima, Espaces homogènes de Stein des groupes de Lie complexes, Nagoya Math. J. vol. 16 (1960) pp. 205-218. MR 109854
  • 4. G. D. Mostow, Self-adjoint group, Ann. of Math. vol. 62 (1955), pp. 44-55. MR 69830
  • 5. T. Ono, Sur une propriété arithmétique des groupes algébriques commutatifs, Bull. Soc. Math. France vol. 85 (1957) pp. 307-323. MR 94362
  • 6. K. G. Ramanathan, Unit of fixed points in involutorial algebras, Proceedings of the International Symposium on Algebraic Number Theory, Tokyo, 1955. MR 82485
  • 7. Séminaire S. Lie, Théorie des algèbres de Lie, Topologie des groupes de Lie, Paris, 1954-1955.
  • 8. C. L. Siegel, Einheiten quadratischer Formen, Abh. Math. Sem. Univ. Hamburg vol. 13 (1939) pp. 209-239. MR 3003
  • 9. A. Weil, Discontinuous subgroups of classical groups, Notes, University of Chicago, 1958.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10699-X

American Mathematical Society